Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: taper slowly to avoid symptoms coming off zoloft

Posted by jdgjdg on February 27, 2004, at 21:56:50

In reply to taper slowly to avoid symptoms coming off zoloft BostonBill, posted by cleareyes on February 24, 2004, at 16:04:02

I can not agree more about tapering off of the Zoloft slowly. It is hard enough without trying to do it quickly. Crunch up the tablet if you have to take little bitty peices and slowly make them smaller until you are taking nothing. Also, don't let your doctor minimize the feelings you may have when coming off of Zoloft. They have probably never taken them before. Jenn


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jdgjdg thread:5582
URL: http://www.dr-bob.org/babble/20040223/msgs/318404.html